# SDR CA990203013

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 522194
- Condition: Cracked
- Location: Compressor
- Part time: 62,719 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE IN SHOP AS TIME EXPIRED.  INSPECTION FOUND THE FRONT COMPRESSOR ROTOR THIRD (TO FOURTH) STAGE SPACER CRACKED.  THERE WERE EIGHT CRACKS EXTENDING FROM TIE ROD SLEEVE HOLES TO INSIDE AND ONE SMALL CRACK STARTING FROM THE TIE ROD SLEEVE HOLE TO OUTSIDE DIAMETER.  61,431.
